MAUDE Adverse Event Report: ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE PASSING WIRE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/02/2025, it was reported by a facility representative via (b)(4) that an ar-1255-18 suture passing wire- per customer - device is defective.The loop at the end of the wire broke off.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
SUTURE PASSING WIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22298780
Report Number1220246-2025-02604
Device Sequence Number21017278
Product Code LXH
UDI-Device Identifier00888867006539
UDI-Public(01)00888867006539(11)250224(17)300131(10)15394624
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE PASSING WIRE
Device Catalogue NumberAR-1255-18
Device Lot Number15394624
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown